Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 352, NWS Jackson, MS

May 25, 2011Bolivar County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2011, 8:14 PM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 8:14 PM CDT (01:14 UTC)
Expired
May 25, 2011, 9:15 PM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Chicot County, AR, Bolivar County, MS, Washington County, MS

The radar

The Little Rock radar (KLZK), 171 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:16 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KJAN 260114
SVRJAN
ARC017-MSC011-151-260215-
/O.NEW.KJAN.SV.W.0352.110526T0114Z-110526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
814 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHAW...CLEVELAND...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF DERMOTT...

* UNTIL 915 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER TO     
  GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.   
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES     
  NORTH OF BENOIT TO 10 MILES EAST OF DERMOTT MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCOTT...LAMONT...WINTERVILLE AND BOYLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3377 9066 3362 9066 3362 9076 3348 9076
      3347 9145 3357 9144 3352 9126 3359 9122
      3359 9117 3371 9121 3373 9116 3367 9109
      3368 9104 3371 9105 3373 9115 3379 9113
      3378 9099 3381 9101 3381 9100
TIME...MOT...LOC 0113Z 269DEG 51KT 3382 9097 3355 9121

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:53 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 25, 3:53 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT WED MAY 25 2011

...SEVERE STORMS BUILDING TOWARD THE DELTA REGION...SPREADING E TNGT...

.DISCUSSION...SHORT TERM(TONIGHT THROUGH THURSDAY NIGHT) WINDY DAY
CONTINUES ACROSS THE REGION WITH PEAK SLY GUSTS TO AROUND 40MPH IN
OUR DELTA COUNTIES. THESE SHOULD GRADUALLY SUBSIDE TO LESS THAN 30MPH
AFTER 01Z AND ADVY SHOULD EXPIRE ON SCHEDULE. A POWERFUL VERTICALLY-
STACKED LOW(996MB) CENTER MOVING STEADILY EWD THROUGH CENTRAL MO EWD
AT 25 MPH ALONG THE I-70 CORRIDOR. THE TRAILING COLD FRONT
ACCELERATING THROUGH A KHRO-KTXK-KTYR LINE AND SHOULD SWEEP ACROSS
CENTRAL AR AND NW LA AS SEVERE STORMS ERUPT THROUGH SUNSET. WARM
DRY MID LEVEL CAP IN PLACE ACROSS THE LOWER MS VALLEY IS EXPECTED TO
ERODE FROM N TO S EARLY THIS EVENING. SEVERE PARAMETERS REMAIN ON
TRACK SIMILAR TO RECENT RUNS AS 60-70KT 500MB SPEED MAX CROSSES NRN
MS BY 06Z. HRR/RUC/NAM12 SOLUTIONS DEVELOP SCATTERED TSRA ALONG A
CLEVELAND-CROSSETT LINE BY 6PM AHEAD OF THE FRONT AND THESE
INTENSIFY EVEN MORE BY THE TIME THEY REACH THE GREENWOOD-LAKE
PROVIDENCE-DELHI AREAS 7-10PM. EVENTUALLY...AS THE FRONT CATCHES UP
TO THESE CELLS 9P-MIDN...THEY EVOLVE INTO A SQUALL LINE NEAR A
GRENADA-LEXINGTON-YAZOO CITY LINE AND THEN SWEEP EWD THROUGH OUR
GOLDEN TRIANGLE OF NERN MS BY 2-4AM. SCATTERED SHRA/TSRA CONTINUE
FARTHER SWWD FROM THE LINE THROUGH NERN LA AND W CENTRAL MS 10PM-3AM
AND THEN FINALLY PUSH THROUGH E CENTRAL MS 2AM-6AM.

SPC HOLDING MODERATE RISK ACROSS OUR HIGHWAY 82 CORRIDOR...
ESPECIALLY FOR DAMAGING WINDS LATER IN THE EVENING. PLEASE NOTE:
THE SRN EXTENT OF THE MAIN CONVECTIVE LINE STILL A BIT UNCERTAIN AS
WARM DOME ALOFT(11-12C AT 700MB) APPEARS TO PERSIST ALONG THE
HIGHWAY 84 CORRIDOR TO LIMIT COVERAGE IN THOSE AREAS. STILL NEED TO
MONITOR CLOSELY THE I-20 AXIS AS WEAKENING SHEAR/INSTABILITY VALUES
LATER TONIGHT SHOULD KEEP BEST SEVERE RISK TO THE N.

THE FRONTAL ZONE EXPECTED TO BEGIN SLOWING DOWN OVER SERN MS THURSDAY
MORNING AS THE MONSTER LOW PULLS AWAY TO THE GREAT LAKES REGION.
DEPENDING ON WHETHER THE BOUNDARY SLOWS ENOUGH FOR ENOUGH HEATING AT
MIDDAY...SCATTERED STRONG STORMS COULD AGAIN FIRE IN THE I-59 CORRIDOR
BEFORE COMPLETELY DEPARTING OUR CWFA EARLY THURSDAY EVENING. THEN...
DRIER AIR WILL TAKE OVER FROM W TO E THURSDAY NIGHT WITH SOME
SLIGHTLY COOLER NIGHTS BUT AFTERNOON TEMPS WILL NOT BE THAT MUCH
DIFFERENT THAN PAST COUPLE OF DAYS. BLEND OF MAV/MET MOS ACCEPTED./40/

&&

PREV LONG TERM...FRIDAY THROUGH WEDNESDAY....THE UPPER TROUGH WILL
SHIFT TO THE EAST OF THE AREA BY FRIDAY AND HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA. THIS PATTERN WILL
CHANGE VERY LITTLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. BY
TUESDAY THE GFS BUILDS THE UPPER RIDGE OVER THE ARKLAMISS WITH AN
H594 HIGH CENTERED OVER THE SOUTHEAST. MID WEEK SHOULD BRING SOME OF
THE HOTTEST TEMPS SO FAR THIS YEAR WITH HIGHS IN THE MID 90S. STUCK
CLOSE TO GUIDANCE TEMPS THROUGH THE WEEKEND...BUT DID RAISE AFTERNOON
HIGHS ABOVE MEX GUIDANCE ON TUE/WED./15/

&&

.AVIATION...VFR CONDITIONS ARE CURRENTLY BEING OBSERVED AT ALL TAF
SITES ACROSS THE REGION.  THIS WILL CONTINUE THROUGH THE REMAINDER
OF THE AFTERNOON AND INTO THIS EVENING.  HOWEVER...CHANCES FOR
THUNDERSTORMS WILL INCREASE FROM WEST TO EAST AS WE MOVE INTO LATE
THIS AFTERNOON AND CONTINUE OVERNIGHT...WITH THE GREATEST CHANCES
EXPECTED AT GLH/GWO/GTR. VFR CONDITIONS WILL RETURN TO THE ENTIRE
AREA FROM WEST TO EAST AS WE GO THROUGH THURSDAY INTO THURSDAY
EVENING. SUSTAINED WINDS FROM 12-17 KNOTS...WITH HIGHER GUSTS...WILL
CONTINUE THIS AFTERNOON.  ACROSS THE DELTA REGION...KGLH & KGWO...
SUSTAINED FROM 18-23 KNOTS WITH GUSTS UP TO 30 KNOTS WILL ALSO
CONTINUE INTO THE EVENING.  THESE WINDS WILL SUBSIDE A BIT BY
TONIGHT...BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  86  60  87 /  39  27   8   8
MERIDIAN      70  89  59  88 /  33  50  17   8
VICKSBURG     68  87  56  88 /  42  15   7   8
HATTIESBURG   71  92  62  91 /  21  50  18   4
NATCHEZ       69  90  60  88 /  33  24   7   4
GREENVILLE    65  81  60  85 /  62  12   7   7
GREENWOOD     67  82  58  86 /  64  14   8   7

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&
Hazardous weather outlook, May 25, 2:16 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT WED MAY 25 2011

ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-261930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

A SEVERE WEATHER OUTBREAK IS POSSIBLE LATE THIS AFTERNOON INTO
THIS EVENING AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES
ACROSS THE MISSISSIPPI VALLEY. SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WIND GUSTS UP TO 75 MPH...VERY LARGE HAIL TO THE
SIZE OF TENNIS BALLS...AND A FEW TORNADOES...SOME OF WHICH COULD BE
STRONG...WILL BE POSSIBLE ACROSS UPPER PORTIONS OF THE ARKLAMISS
DELTA REGION FROM 4 PM TODAY UNTIL 10 PM TONIGHT.

IN ADDITION...LOCALLY HEAVY RAINFALL ON THE ORDER OF 1 TO 2 INCHES IS
POSSIBLE OVER THE OUTLOOK AREA TONIGHT INTO THURSDAY MORNING...AND
COULD RAISE CONCERNS FOR LOCALIZED FLASH FLOODING.

THE RISK FOR SEVERE WEATHER SHOULD DECREASE AND COME TO AN END BY
THURSDAY MORNING. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY
TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS POTENTIAL
SEVERE WEATHER OUTBREAK.

ALSO...A WIND ADVISORY REMAINS IN EFFECT FOR THE DELTA REGION FROM UNTIL 7
PM THIS EVENING. SOUTHERLY WINDS MAY GUST UP TO 40 MPH AHEAD OF THE
STORM SYSTEM...ESPECIALLY ALONG THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL PROBABLY BE NECESSARY LATE THIS AFTERNOON AND
EVENING.

LAZ016-023>026-MSZ026>033-036>039-042>045-047>050-053>055-059>062-
261930-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND THURSDAY...

SEVERE WEATHER WILL BE POSSIBLE TONIGHT AS AN UNSEASONABLY STRONG
LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EAST ACROSS THE AREA
TONIGHT...PRIMARILY AFFECTING LOCATIONS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL TO THE SIZE OF GOLF
BALLS...AND A FEW TORNADOES...WILL BE POSSIBLE. IN ADDITION...
LOCALLY HEAVY RAINFALL COULD DEVELOP AND POTENTIALLY RAISE CONCERNS
FOR LOCALIZED FLASH FLOODING TONIGHT INTO THURSDAY MORNING.

THE RISK FOR SEVERE WEATHER WILL CONTINUE INTO THURSDAY MORNING OVER
CENTRAL AND EASTERN MISSISSIPPI...BUT THE RISK WILL DIMINISH QUICKLY
IN THE AFTERNOON AS DRIER AIR MOVES INTO THE AREA.  ALL RESIDENTS
ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND
OUTLOOKS CONCERNING THIS SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS COULD BE NECESSARY TONIGHT INTO THURSDAY.

MSZ046-051-052-056>058-063>066-072>074-261930-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
216 PM CDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PORTIONS OF EAST
CENTRAL AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY...

STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE
THURSDAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL
AND SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND
HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. A TORNADO OR
TWO CANNOT BE RULED OUT AS WELL. THE RISK FOR SEVERE WEATHER AND
HEAVY RAIN WILL DECREASE AND COME TO AN END THURSDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NECESSARY THURSDAY..

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Local storm report, May 25, 8:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             GUNNISON                33.94N 90.95W
05/25/2011  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:06 PM CDTSevere Thunderstorm WarningJANBolivar54 min
May 25, 7:14 PM CDTTornado WarningJANBolivar61 min
May 25, 7:38 PM CDTTornado WarningJANBolivar, Sunflower52 min
May 25, 8:29 PM CDTTornado WarningJANBolivar, Sunflower28 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower60 min
May 25, 8:55 PM CDTTornado WarningJANWashington51 min
May 25, 9:00 PM CDTTornado WarningJANBolivar, Sunflower32 min
May 25, 9:07 PM CDTSevere Thunderstorm WarningJANGrenada53 min
May 25, 9:27 PM CDTFlash Flood WarningJANBolivar, Sunflower, Washington60 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery, Sunflower54 min
May 25, 9:45 PM CDTSevere Thunderstorm WarningJANBolivar, Washington21 min
May 25, 9:52 PM CDTTornado WarningJANHolmes, Humphreys, Leflore, Sunflower23 min
May 25, 9:53 PM CDTSevere Thunderstorm WarningJANSharkey, Washington22 min
May 25, 10:02 PM CDTFlash Flood WarningJANGrenada79 min
May 25, 10:09 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster66 min
May 25, 10:18 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower42 min
May 25, 10:21 PM CDTTornado WarningJANCarroll24 min
May 25, 11:26 PM CDTSpecial Weather StatementJANClay, Lowndes, Noxubee, Oktibbeha59 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
May 26, 12:37 AM CDTSpecial Weather StatementJANOktibbeha18 min
May 26, 12:56 AM CDTSpecial Weather StatementJANLowndes, Oktibbeha29 min
May 26, 1:44 AM CDTSpecial Weather StatementJANLeflore31 min
May 26, 2:01 AM CDTSpecial Weather StatementJANLowndes34 min
May 26, 2:19 AM CDTSpecial Weather StatementJANLowndes31 min
May 26, 2:46 AM CDTSpecial Weather StatementJANGrenada29 min
May 26, 4:29 AM CDTSpecial Weather StatementJANForrest, Lamar41 min
May 26, 11:45 AM CDTSpecial Weather StatementJANLamar60 min
May 26, 11:50 AM CDTSpecial Weather StatementJANJones45 min
May 26, 12:01 PM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
May 26, 12:08 PM CDTSpecial Weather StatementJANSimpson, Smith32 min
May 26, 12:32 PM CDTSpecial Weather StatementJANJones28 min
May 26, 12:55 PM CDTSpecial Weather StatementJANForrest, Lamar60 min
May 26, 1:13 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion47 min
May 26, 1:18 PM CDTTornado WarningJANForrest, Lamar46 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningJANClarke40 min
May 26, 1:54 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale51 min
May 26, 2:01 PM CDTSpecial Weather StatementJANJones59 min
May 26, 2:07 PM CDTSpecial Weather StatementJANLamar28 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningJANClarke45 min
May 26, 2:34 PM CDTSpecial Weather StatementJANForrest, Lamar, Marion61 min
May 26, 3:47 PM CDTSpecial Weather StatementJANKemper28 min
May 26, 4:21 PM CDTSpecial Weather StatementJANLamar44 min
May 26, 4:31 PM CDTSevere Thunderstorm WarningJANForrest, Lamar44 min
May 26, 6:17 PM CDTSpecial Weather StatementJANForrest43 min
May 26, 6:31 PM CDTSpecial Weather StatementJANJones29 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningJANAshley25 min
May 25, 8:18 PM CDTSevere Thunderstorm WarningJANAshley42 min
May 25, 8:36 PM CDTTornado WarningJANAshley, Chicot54 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.